# SDR 2009FA0000833

- Difficulty date: October 8, 2009
- Submitted: October 9, 2009
- Operation: General aviation
- Aircraft: N4615
- Engine: Cont IO520D
- Engine time: 198 hours
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 642121A14
- Part serial: 6169807BR
- Condition: Malfunctioned
- Location: Mech Fuel
- Part time: 198 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

PARTIAL LOSS OF POWER IN CRUISE FLT 2500 MSL ON LEFT TANK. LOSS OF FUEL PRESSURE, SWITCHED TANKS, ENGAGED AUX FUEL PUMP AND REGAINED POWER. MONITORED ENGINE GAUGES, APROX 15 GAL OF 100 LL IN TANK. LANDED ON MECHANICAL PUMP. NO ISSUES ON LANDING. NOTIFIED DIRECTOR OF MAINTENANCE AND DIRECTOR OF OPERATIONS.  NOTIFIED FSDO. MAINTENANCE TROUBLE SHOOTING SYMPTOMS FOUND NO ISSUE AFTER INITIAL POWER LOSS. LOST POWER IN FLIGHT, SWITCHED TANKS  WITH PROPELLER WINDMILLING.  ENGINE RESTARTED AND TURNED OFF AUX PUMP. LANDED AT HOME BASE. ACTUAL CAUSE OF LOSS OF POWER UNK. MAINTENANCE CONTINUING TO TROUBLESHOOT FUEL TANK, FUEL SYSTEM FILTERS (MISC) AND OTHER POSSIBLE CAUSES. SENDING MECHANICAL FUEL PUMP AND FUEL CONTROL SERVO TO REPAIR STATION FOR EVALUATION.
